# SDR 20000505SH025

- Difficulty date: April 7, 2000
- Submitted: May 5, 2000
- Operation: General aviation
- Aircraft: N4381L
- Make and model: Piper PA-28-161
- Aircraft serial: 288516016
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL6510241
- Part serial: 6866901
- Condition: Cracked
- Location: Head
- Part time: 878 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ZERO COMPRESSION ON ROUGH RUNNING ENGINE.  FOUND CRACK FROM TOP SPARK PLUG AROUND OUTSIDE OF EXHAUST SEAT TO BOTTOM SPARK PLUG. (X)
